# SDR SWAA991484

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Engine: Ge CFM56*
- System (JASC): 7933 · Engine Oil Temperature
- Part: Temp Bulb
- Part number: 65C469901
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

IN FLIGHT ENGINE SHUTDOWN, NR 1 ENGINE OIL TEMP CLIMBED ABOVE RED BAND DURING FLIGHT.  ALL OTHER ENGINE INDICATIONS NORMAL.  REMOVED AND REPLACED NR 1 ENG OIL SYSTEM AND SCAVANGE FILTERS, OIL, FUEL/OIL HEAT EXCHANGER AND OIL TEMP BULB.  RAN ENGINE, OPS CHECKED GOOD PER MM.
